MAUDE Adverse Event Report: BD INSYTE-N¿ IV CATHETER; INTRAVASCULAR CATHETER

BD INSYTE-N¿ IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 bd insyte-n¿ iv catheters' tips were damaged and breaking off.The following information was provided by the initial reporter: "it was reported that the clinician noticed that the plastic cannula tip appeared to be breaking off.".
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD INSYTE-N¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12314350
Report Number8041187-2021-00715
Device Sequence Number4672144
Product Code FOZ
UDI-Device Identifier30382903812111
UDI-Public30382903812111
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number381211
Device Catalogue Number381211
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1